Vol. 90, No. 2, 1980

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Classes of Banach spaces with unique isometric preduals

Leon Brown and Takashi Ito

Vol. 90 (1980), No. 2, 261–283
Abstract

We introduce several classes of Banach spaces for which the dual or second dual of each member has a unique isometric predual. It is shown that these classes are closed under certain operations. Examples are presented, including those which show that these classes are different.

Mathematical Subject Classification 2000
Primary: 46B10
Milestones
Received: 14 June 1979
Published: 1 October 1980
Authors
Leon Brown
Takashi Ito